# SDR DXTA2012022704890

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 8,711 hours, 5,216 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 1,223 hours, 754 cycles
- Component: Apu, Honeywell
- Component part number: 38005761
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TOXIC SMOKE SMELL SEEMS LIKE IT IS COMING THROUGH THE WEMACS. SEEMS TO BE LESS INTENSE WITH COCKPIT PAC TURNED OFF.  TROUBLESHOT TO APU INTERNAL OIL LEAK.  REMOVED OLD APU AND INSTALLED A REPAIRED APU IAW  MM 49-10-00. OPS AND LEAK CHECKED GOOD.
